Alert archive / Utah / Wind Advisories in 2009
Wind Advisory 10, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Apr 14, 2009, 4:40 AM MDT. It took effect at Apr 14, 2009, 11:00 AM MDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2009, 4:40 AM MDT (10:40 UTC)
- In effect from
- Apr 14, 2009, 11:00 AM MDT
- Expired
- Apr 15, 2009, 6:00 PM MDT
- In force
- 31 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KSLC 141040 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 440 AM MDT TUE APR 14 2009 ...WINDY ACROSS SOUTHERN UTAH TODAY... .STRONG SOUTH WINDS WILL DEVELOP ACROSS CENTRAL AND SOUTHERN UTAH TODAY AHEAD OF A COLD FRONT. WINDS WILL DIMINISH SOMEWHAT THIS EVENING BUT WILL CONTINUE UNTIL THE COLD FRONT PASSES LATE TONIGHT. UTZ013>016-019>021-141845- /O.NEW.KSLC.WI.Y.0010.090414T1700Z-090415T0100Z/ SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH- SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK- SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- 440 AM MDT TUE APR 14 2009 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING. THIS ADVISORY COVERS THE CENTRAL AND SOUTHERN UTAH VALLEYS ROUGHLY SOUTH OF A LINE FROM DELTA TO GREEN RIVER. SOUTH WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE BY LATE MORNING AND CONTINUE INTO EARLY THIS EVENING BEFORE DIMINISHING. STRONGER GUSTS ARE POSSIBLE...PARTICULARLY IN THE SOUTHWEST VALLEYS. THESE WINDS WILL IMPACT AREA ROADS SUCH AS I-15 AND I-70 AS WELL AS ROUTE 89. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITIES MAY ALSO BE LOCALLY REDUCED IN BLOWING DUST. USE EXTRA CAUTION. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
8 follow-up statements
000 WWUS75 KSLC 141545 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 945 AM MDT TUE APR 14 2009 ...WINDY ACROSS SOUTHERN UTAH TODAY... .STRONG SOUTH WINDS WILL DEVELOP ACROSS CENTRAL AND SOUTHERN UTAH TODAY AHEAD OF A COLD FRONT. WINDS WILL DIMINISH SOMEWHAT THIS EVENING BUT WILL CONTINUE UNTIL THE COLD FRONT PASSES LATE TONIGHT. UTZ013>016-019>021-150100- /O.CON.KSLC.WI.Y.0010.090414T1700Z-090415T0100Z/ SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH- SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK- SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- 945 AM MDT TUE APR 14 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. THIS ADVISORY COVERS THE CENTRAL AND SOUTHERN UTAH VALLEYS ROUGHLY SOUTH OF A LINE FROM DELTA TO GREEN RIVER. SOUTH WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE BY LATE MORNING AND CONTINUE INTO EARLY THIS EVENING BEFORE DIMINISHING. STRONGER GUSTS ARE POSSIBLE...PARTICULARLY IN THE SOUTHWEST VALLEYS. THESE WINDS WILL IMPACT AREA ROADS SUCH AS I-15 AND I-70 AS WELL AS ROUTE 89. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITIES MAY ALSO BE LOCALLY REDUCED IN BLOWING DUST. USE EXTRA CAUTION. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 142021 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 221 PM MDT TUE APR 14 2009 ...WINDY ACROSS SOUTHERN UTAH TODAY INTO TONIGHT... .STRONG SOUTH WINDS WILL CONTINUE ACROSS CENTRAL AND SOUTHERN UTAH TODAY INTO TONIGHT AHEAD OF A COLD FRONT. WINDS WILL DIMINISH SOMEWHAT THIS EVENING OVER EAST CENTRAL PORTIONS BUT WILL CONTINUE UNTIL THE COLD FRONT PASSES LATE TONIGHT OVER WESTERN PORTIONS. UTZ013-020-021-150400- /O.EXT.KSLC.WI.Y.0010.000000T0000Z-090415T0400Z/ SAN RAFAEL SWELL-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 221 PM MDT TUE APR 14 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM MDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM MDT THIS EVENING. THIS ADVISORY COVERS THE EAST CENTRAL AND SOUTH CENTRAL VALLEYS OF UTAH. ROUGHLY FROM THE SAN RAFAEL SWELL TO LAKE POWELL REGION. SOUTH WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE THIS AFTERNOON AND CONTINUE INTO THIS EVENING BEFORE DIMINISHING. STRONGER GUSTS ARE POSSIBLE...PARTICULARLY EARLY THIS EVENING. VISIBILITIES MAY ALSO BE RESTRICTED IN BLOWING DUST. THESE WINDS WILL IMPACT AREA ROADS SUCH AS I-70 AS WELL AS ROUTE 89 ACROSS KANE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITIES MAY ALSO BE LOCALLY REDUCED IN BLOWING DUST. USE EXTRA CAUTION. && $$ UTZ014>016-019-150430- /O.EXT.KSLC.WI.Y.0010.000000T0000Z-090415T1100Z/ SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK- 221 PM MDT TUE APR 14 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM MDT WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM MDT WEDNESDAY. THIS ADVISORY COVERS THE WEST CENTRAL AND SOUTHWEST UTAH VALLEYS ROUGHLY SOUTH OF A LINE FROM DELTA SOUTHWARD. SOUTH WINDS WILL CONTINUE IN THE 25 TO 40 MPH RANGE WITH GUSTS TO NEAR 50 MPH THIS AFTERNOON THROUGH MOST OF TONIGHT. STRONGEST GUSTS ARE MOST LIKELY THIS EVENING. VISIBILITIES IN BLOWING DUST WILL BE REDUCED TO LESS THAN 1 MILE AT TIMES...IMPACTING AREA ROADS SUCH AS I-15. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITIES MAY ALSO BE LOCALLY REDUCED IN BLOWING DUST. USE EXTRA CAUTION. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 150357 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 957 PM MDT TUE APR 14 2009 ...WINDY ACROSS SOUTHERN UTAH TODAY INTO TONIGHT... .STRONG SOUTH WINDS WILL CONTINUE THROUGH TONIGHT ACROSS SOUTHWEST UTAH AND THROUGH EARLY TOMORROW AFTERNOON ACROSS SOUTHEAST AND SOUTH-CENTRAL UTAH AHEAD OF A COLD FRONT. UTZ013-020-021-151100- /O.EXT.KSLC.WI.Y.0010.000000T0000Z-090415T2100Z/ SAN RAFAEL SWELL-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 957 PM MDT TUE APR 14 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM MDT WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM MDT WEDNESDAY. THIS ADVISORY COVERS THE EAST CENTRAL AND SOUTH CENTRAL VALLEYS OF UTAH...ROUGHLY FROM THE SAN RAFAEL SWELL TO LAKE POWELL REGION. SOUTHWEST WINDS WILL CONTINUE TONIGHT ACROSS PORTIONS OF THE EAST CENTRAL AND SOUTH CENTRAL VALLEYS. ALTHOUGH WINDS WILL DECREASE A BIT OVERNIGHT...LOCAL WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN STILL BE EXPECTED. THE WINDS ARE EXPECTED TO INCREASE AGAIN EARLY TOMORROW MORNING AHEAD OF AN APPROACHING COLD FRONT. WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL BECOME MORE WIDESPREAD DURING THE MORNING HOURS BEFORE DECREASING TOMORROW AFTERNOON BEHIND THE COLD FRONT. THESE WINDS WILL IMPACT AREA ROADS SUCH AS I-70 AS WELL AS ROUTE 89 ACROSS KANE COUNTY. VISIBILITIES MAY ALSO BE RESTRICTED IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITIES MAY ALSO BE LOCALLY REDUCED IN BLOWING DUST. USE EXTRA CAUTION. && $$ UTZ014>016-019-151100- /O.CON.KSLC.WI.Y.0010.000000T0000Z-090415T1100Z/ SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK- 957 PM MDT TUE APR 14 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MDT WEDNESDAY. THIS ADVISORY COVERS THE WEST CENTRAL AND SOUTHWEST UTAH VALLEYS FROM DELTA SOUTHWARD. SOUTH WINDS WILL CONTINUE IN THE 25 TO 40 MPH RANGE WITH GUSTS TO NEAR 50 MPH THROUGH MUCH OF THE NIGHT BEFORE DECREASING TOMORROW MORNING BEHIND A COLD FRONT. VISIBILITIES IN BLOWING DUST WILL BE REDUCED TO LESS THAN 1 MILE AT TIMES...IMPACTING AREA ROADS SUCH AS I-15. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITIES MAY ALSO BE LOCALLY REDUCED IN BLOWING DUST. USE EXTRA CAUTION. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 150432 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1032 PM MDT TUE APR 14 2009 ...WINDY ACROSS SOUTHERN UTAH TODAY INTO TONIGHT... .STRONG SOUTH WINDS WILL CONTINUE THROUGH TONIGHT ACROSS WEST-CENTRAL AND SOUTHWEST UTAH AND THROUGH EARLY TOMORROW AFTERNOON ACROSS SOUTHEAST AND SOUTH-CENTRAL UTAH AHEAD OF A COLD FRONT. UTZ005-151100- /O.EXA.KSLC.WI.Y.0010.000000T0000Z-090415T1100Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 1032 PM MDT TUE APR 14 2009 ...WIND ADVISORY IN EFFECT UNTIL 5 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM MDT WEDNESDAY. THIS ADVISORY COVERS THE NORTHWEST UTAH DESERTS...PRIMARILY FROM I-80 SOUTH. SOUTH WINDS WILL INCREASE TONIGHT AND REACH SPEEDS OF 25 TO 40 MPH WITH GUSTS TO NEAR 50 MPH BEFORE DECREASING TOMORROW MORNING BEHIND A COLD FRONT. STRONG CROSSWINDS CAN BE EXPECTED ALONG I-80...AND VISIBILITIES WILL BE REDUCED TO LESS THAN 1 MILE IN BLOWING DUST AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITIES MAY ALSO BE LOCALLY REDUCED IN BLOWING DUST. USE EXTRA CAUTION. && $$ UTZ014>016-019-151100- /O.CON.KSLC.WI.Y.0010.000000T0000Z-090415T1100Z/ SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK- 1032 PM MDT TUE APR 14 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MDT WEDNESDAY. THIS ADVISORY COVERS THE WEST CENTRAL AND SOUTHWEST UTAH VALLEYS FROM DELTA SOUTHWARD. SOUTH WINDS WILL CONTINUE IN THE 25 TO 40 MPH RANGE WITH GUSTS TO NEAR 50 MPH THROUGH MUCH OF THE NIGHT BEFORE DECREASING TOMORROW MORNING BEHIND A COLD FRONT. VISIBILITIES IN BLOWING DUST WILL BE REDUCED TO LESS THAN 1 MILE AT TIMES...IMPACTING AREA ROADS SUCH AS I-15. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITIES MAY ALSO BE LOCALLY REDUCED IN BLOWING DUST. USE EXTRA CAUTION. && $$ UTZ013-020-021-151100- /O.CON.KSLC.WI.Y.0010.000000T0000Z-090415T2100Z/ SAN RAFAEL SWELL-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 1032 PM MDT TUE APR 14 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MDT WEDNESDAY. THIS ADVISORY COVERS THE EAST CENTRAL AND SOUTH CENTRAL VALLEYS OF UTAH...ROUGHLY FROM THE SAN RAFAEL SWELL TO LAKE POWELL REGION. SOUTHWEST WINDS WILL CONTINUE TONIGHT ACROSS PORTIONS OF THE EAST CENTRAL AND SOUTH CENTRAL VALLEYS. ALTHOUGH WINDS WILL DECREASE A BIT OVERNIGHT...LOCAL WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN STILL BE EXPECTED. THE WINDS ARE EXPECTED TO INCREASE AGAIN EARLY TOMORROW MORNING AHEAD OF AN APPROACHING COLD FRONT. WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL BECOME MORE WIDESPREAD DURING THE MORNING HOURS BEFORE DECREASING TOMORROW AFTERNOON BEHIND THE COLD FRONT. THESE WINDS WILL IMPACT AREA ROADS SUCH AS I-70 AS WELL AS ROUTE 89 ACROSS KANE COUNTY. VISIBILITIES MAY ALSO BE RESTRICTED IN BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITIES MAY ALSO BE LOCALLY REDUCED IN BLOWING DUST. USE EXTRA CAUTION. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 151016 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 416 AM MDT WED APR 15 2009 ...WINDY ACROSS SOUTHERN UTAH TODAY... .STRONG SOUTH WINDS WILL CONTINUE AGAIN TODAY ACROSS CENTRAL AND SOUTHERN UTAH. WINDS WILL DIMINISH FROM THE WEST THIS AFTERNOON. UTZ005-014-151130- /O.CAN.KSLC.WI.Y.0010.000000T0000Z-090415T1100Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SANPETE/SEVIER VALLEYS- 416 AM MDT WED APR 15 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WIND ADVISORY FOR THE GREAT SALT LAKE DESERT AND THE SANPETE AND SEVIER VALLEYS. BREEZY TO WINDY CONDITIONS ARE STILL EXPECTED IN THESE AREAS TODAY BUT SPEEDS WILL GENERALLY REMAIN BELOW ADVISORY LEVELS. $$ UTZ015-016-019-151830- /O.EXT.KSLC.WI.Y.0010.000000T0000Z-090415T2100Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK- 416 AM MDT WED APR 15 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON. THIS ADVISORY COVERS THE WEST CENTRAL AND SOUTHWEST UTAH VALLEYS FROM AROUND DELTA SOUTHWARD. SOUTH WINDS WILL CONTINUE IN THE 25 TO 40 MPH RANGE WITH GUSTS TO NEAR 50 MPH THROUGH MIDDAY BEFORE DECREASING THIS AFTERNOON. THESE WINDS WILL IMPACT AREA ROADS SUCH AS I-15 AND HIGHWAY 50. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITIES MAY ALSO BE LOCALLY REDUCED IN BLOWING DUST. USE EXTRA CAUTION. && $$ UTZ013-020-021-151830- /O.EXT.KSLC.WI.Y.0010.000000T0000Z-090416T0000Z/ SAN RAFAEL SWELL-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 416 AM MDT WED APR 15 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM MDT THIS EVENING. THIS ADVISORY COVERS THE EAST CENTRAL AND SOUTHEASTERN VALLEYS OF UTAH...ROUGHLY FROM THE SAN RAFAEL SWELL TO LAKE POWELL AND WEST TO AROUND KANAB. SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL BLOW THROUGH THE MORNING. WINDS WILL BECOME MORE WESTERLY BUT WILL CONTINUE AT SIMILAR SPEEDS THIS AFTERNOON BEHIND A COLD FRONT. WINDS WILL DIMINISH BY EARLY THIS EVENING. THESE WINDS WILL IMPACT AREA ROADS SUCH AS I-70 AS WELL AS ROUTE 89 ACROSS KANE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITIES MAY ALSO BE LOCALLY REDUCED IN BLOWING DUST. USE EXTRA CAUTION. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 151737 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1137 AM MDT WED APR 15 2009 ...WINDY ACROSS SOUTHERN UTAH TODAY... .STRONG SOUTH WINDS WILL CONTINUE TODAY ACROSS CENTRAL AND SOUTHERN UTAH. WINDS WILL DIMINISH FROM THE WEST THIS AFTERNOON. UTZ015-016-019-152100- /O.CON.KSLC.WI.Y.0010.000000T0000Z-090415T2100Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK- 1137 AM MDT WED APR 15 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON. THIS ADVISORY COVERS THE WEST CENTRAL AND SOUTHWEST UTAH VALLEYS FROM AROUND DELTA SOUTHWARD. SOUTH WINDS WILL CONTINUE IN THE 25 TO 35 MPH RANGE WITH GUSTS TO NEAR 50 MPH BEFORE DECREASING THIS AFTERNOON. THESE WINDS WILL IMPACT AREA ROADS SUCH AS I-15 AND HIGHWAY 50. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITIES MAY ALSO BE LOCALLY REDUCED IN BLOWING DUST. USE EXTRA CAUTION. && $$ UTZ013-020-021-160000- /O.CON.KSLC.WI.Y.0010.000000T0000Z-090416T0000Z/ SAN RAFAEL SWELL-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 1137 AM MDT WED APR 15 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. THIS ADVISORY COVERS THE EAST CENTRAL AND SOUTHEASTERN VALLEYS OF UTAH...ROUGHLY FROM THE SAN RAFAEL SWELL TO LAKE POWELL AND WEST TO AROUND KANAB. SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL BLOW THROUGH THE MORNING. WINDS WILL BECOME MORE WESTERLY BUT WILL CONTINUE AT SIMILAR SPEEDS THIS AFTERNOON BEHIND A COLD FRONT. WINDS WILL DIMINISH BY EARLY THIS EVENING. THESE WINDS WILL IMPACT AREA ROADS SUCH AS I-70 AS WELL AS ROUTE 89 ACROSS KANE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITIES MAY ALSO BE LOCALLY REDUCED IN BLOWING DUST. USE EXTRA CAUTION. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 152108 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 308 PM MDT WED APR 15 2009 UTZ015-016-019-152215- /O.CAN.KSLC.WI.Y.0010.000000T0000Z-090415T2100Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK- 308 PM MDT WED APR 15 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WIND ADVISORY FOR THE VALLEYS OF WEST CENTRAL AND SOUTHWEST UTAH... AS WELL AS UTAHS DIXIE AND ZION NATIONAL PARK. SOUTH WINDS HAVE DIMINISHED ACROSS SOUTHWEST UTAH THIS AFTERNOON. THEREFORE..THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. BREEZY SOUTH WINDS OF 15 TO 25 MPH...WITH LOCAL GUSTS TO 30 MPH...WILL CONTINUE INTO THE EVENING BEFORE FURTHER DIMINISHING. $$ UTZ013-020-021-160000- /O.CON.KSLC.WI.Y.0010.000000T0000Z-090416T0000Z/ SAN RAFAEL SWELL-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 308 PM MDT WED APR 15 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. THIS ADVISORY COVERS THE EAST CENTRAL AND SOUTHEASTERN VALLEYS OF UTAH...ROUGHLY FROM THE SAN RAFAEL SWELL TO LAKE POWELL AND WEST TO AROUND KANAB. SOUTHWEST WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS TO 45 MPH WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON. THESE WINDS MAY IMPACT TRAVEL ON I-70 AS WELL AS ROUTE 89 ACROSS KANE COUNTY. WINDS WILL DIMINISH EARLY THIS EVENING BEHIND A COLD FRONT MOVING THROUGH THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. VISIBILITIES MAY ALSO BE LOCALLY REDUCED IN BLOWING DUST. USE EXTRA CAUTION. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 160024 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 624 PM MDT WED APR 15 2009 UTZ013-020-021-160130- /O.EXP.KSLC.WI.Y.0010.000000T0000Z-090416T0000Z/ SAN RAFAEL SWELL-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 624 PM MDT WED APR 15 2009 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY THAT WAS IN EFFECT FOR THE SAN RAFAEL SWELL...SOUTH CENTRAL VALLEYS...AND THE GLEN CANYON RECREATION AREA/LAKE POWELL HAS BEEN ALLOWED TO EXPIRE. WINDS HAVE DECREASED BEHIND A COLD FRONT THAT SWEPT THROUGH THE AREA THIS AFTERNOON. LOCAL GUSTS TO 30 MPH WILL STILL BE POSSIBLE THIS EVENING BEFORE FURTHER DIMINISHING OVERNIGHT. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Apr 13, 10:00 PM MDT, 6 hours 40 minutes earlier.
Area forecast discussion, Apr 13, 10:00 PM MDT, 6 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1000 PM MDT MON APR 13 2009
.SYNOPSIS...MOISTURE WILL INCREASE ACROSS THE AREA TONIGHT BEFORE A
ANOTHER STORM SYSTEM IMPACTS THE GREAT BASIN LATE TUESDAY THROUGH
LATE IN THE WEEK.
&&
.DISCUSSION...A WEAKENING STORM SYSTEM OFF THE CALIFORNIA COAST IS
ACCOMPANIED BY A STREAM OF SUBTROPICAL MOISTURE WHICH IS BEING
TAPPED BY SOUTHWEST FLOW ACROSS THE GREAT BASIN. SHOWERS HAVE
DEVELOPED ACROSS THE AREA AND ARE FOCUSED NEAR A WEAK BOUNDARY
EXTENDING ACROSS NORTHWEST UTAH. THESE SHOWERS ARE EXPECTED TO
CONTINUE TO BLOSSOM OVERNIGHT AS THE STORM SYSTEM CURRENTLY OVER THE
PAC NW DIVES SOUTH.
THE COLD FRONT IS EXPECTED TO REMAIN NEARLY STATIONARY OR LIFT NORTH
A BIT THROUGH THE DAY TOMORROW AS STRONG SOUTHERLIES DEVELOP AHEAD
OF THE THE APPROACHING STORM. THERE IS A CHANCE THAT PRECIPITATION
TO THE NORTHWEST COULD SEND THE SURFACE BOUNDARY SOUTH THROUGH THE
SALT LAKE VALLEY...BUT WITH THE UPPER LOW DIGGING SO MUCH...IT WOULD
SEEM MORE LIKELY THAT THE SYNOPTIC SOUTHERLIES WILL PREVAIL.
REGARDLESS OF THE WHAT OCCURS UP NORTH...EXPECT THE WINDS ACROSS
SOUTHERN AND CENTRAL UTAH TO BE RATHER STRONG FROM THE SOUTH
TOMORROW. WITH 40-50KT WINDS AT 700MB AND INCREASING SURFACE
GRADIENT...A WIND ADVISORY MAY BE NEEDED BY TOMORROW MORNING.
AS THE UPPER LOW TRACKS ACROSS SOUTHERN NEVADA...EXPECT THE COLD
FRONT TO MOVE INTO UTAH FROM THE WEST TO SOUTHWEST TOMORROW NIGHT
AND INTO WEDNESDAY. THIS WILL SPREAD PRECIPITATION ACROSS THE
AREA...AND WITH THE MOISTURE IN PLACE...LOCALLY HEAVY PRECIPITATION
CAN BE EXPECTED. THE MODELS DO NOT APPEAR TO BE AS COLD AS PREVIOUS
RUNS...BUT SNOW LEVELS SHOULD LOWER TO AT LEAST 4500 FEET ACROSS
MUCH OF THE AREA WEDNESDAY.
THE LOW WILL THEN SLOWLY MOVE EAST THROUGH THE REMAINDER OF THE
WEEK. THE MODELS NOW TAKE THE STORM ON A TRACK ACROSS SOUTHERN
COLORADO...FARTHER SOUTH THAN SOME PREVIOUS RUNS. WHILE SOME
WRAPAROUND MOISTURE IS STILL EXPECTED TO IMPACT THE AREA...THE
MOUNTAINS OF NORTHEAST UTAH MAY NOT SEE AS MUCH SNOW AS PREVIOUSLY
THOUGHT. STILL...AMOUNTS WILL LIKELY END UP HEADLINE-WORTHY AND WILL
LEAVE IT UP TO THE MIDSHIFT TO EVALUATE THE LATEST MODELS AND DECIDE
ON WHAT TO DO WITH THE WATCH.
PRECIPITATION IS STILL EXPECTED TO LINGER ON IN PARTS OF THE AREA
THROUGH FRIDAY BEFORE HIGH PRESSURE DEVELOPS FOR THE WEEKEND.
WILL UPDATE TO INCREASE OVERNIGHT POPS A BIT FOR WEST-CENTRAL UTAH
AND CLEAN UP SOME WX WORDING IN A FEW ZONES.
&&
.AVIATION...FOR KSLC...CIGS ARE EXPECTED TO APPROACH CREST LEVEL
BETWEEN 6-7000FT AGL BY DAYBREAK TUESDAY...WITH INCREASING SOUTH
WINDS. GUSTY NATURE OF WINDS YIELDS A 60 PERCENT CHANCE OF REACHING
AIRPORT WEATHER WARNING CRITERIA OF GUSTS GREATER THAN 26KT PRIOR TO
15Z AHEAD OF AN APPROACHING COLD FRONT. SAID COLD FRONT IS EXPECTED
TO STALL OVER THE WEST DESERT KEEPING SOUTH WINDS LOCALLY THROUGH
THE DAY...BUT A 30 PERCENT CHANCE EXISTS THAT A SHALLOW NORTHWEST
WIND SWITCH WILL OCCUR MIDDAY. IF THIS OCCURS...A 10 PERCENT CHANCE
FOR WIND SHEAR EXISTS FOR TUESDAY AFTERNOON.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER STORM WATCH FROM 7 AM TUESDAY TO MIDNIGHT FRIDAY FOR
UTZ007-UTZ008-UTZ009-UTZ010-UTZ517.
WY...NONE.
&&
PUBLIC...CHENG
AVIATION...MERRILL
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, Apr 13, 5:30 AM MDT, 23 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 530 AM MDT MON APR 13 2009 UTZ001>016-019>021-517-518-WYZ021-141200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 530 AM MDT MON APR 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND FAR SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT CLOUDS WILL INCREASE TODAY WITH ISOLATED SHOWERS AND THUNDERSTORMS DEVELOPING OVER NORTHERN PORTIONS OF THE OUTLOOK AREA THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD TONIGHT OVER NORTHERN AND CENTRAL PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD UPPER LOW DROPPING INTO THE GREAT BASIN TUESDAY WILL BRING GUSTY SOUTHWEST WINDS TUESDAY AFTERNOON TO CENTRAL AND SOUTHERN UTAH AND WIDESPREAD PRECIPITATION TO THE NORTH AND WEST. SNOW LEVELS WILL BE ABOVE 9000 FEET TUESDAY BUT WILL LOWER TUESDAY NIGHT AND WEDNESDAY AS THE UPPER LOW EDGES INTO THE OUTLOOK AREA. WIDESPREAD VALLEY RAIN AND SNOW...AND MOUNTAIN SNOW TUESDAY NIGHT AND WEDNESDAY MORNING SHOULD CHANGE TO SNOW IN ALL BUT THE LOWEST SOUTHERN VALLEYS WEDNESDAY AFTERNOON. SNOW WILL CONTINUE ACROSS THE NORTHERN AND CENTRAL PORTIONS OF THE AREA THROUGH THURSDAY THEN TAPER OFF THURSDAY NIGHT. SIGNIFICANT NEW SNOW AMOUNTS ARE LIKELY IN THE MOUNTAINS BY FRIDAY AND ACCUMULATING SNOW IS POSSIBLE IN THE VALLEYS WEDNESDAY NIGHT INTO THURSDAY. THE UPPER LOW WILL SHIFT EAST FRIDAY WITH HIGH PRESSURE BRINGING A WARMING AND DRYING TREND FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 9:44 AM MDT | Winter Storm Warning | SLC | 59 hr | |
| Apr 14, 9:44 AM MDT | Winter Weather Advisory | SLC | 59 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.